# SDR SWAA2023100204692

- Difficulty date: September 27, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY OVERWING EXIT SIGN AND DOOR LINING LIGHTS INOP<[01] BY REPLACING THE BATTERY PACK AT LOCATION M1668 ON CUSTOMER CARD TTG8Q00NNRKS ALSO FIX L/H EMERGENCY OVERWING EXIT SING AND DOOR LINING LIGHTS PERFORMED OPERATIONAL TEST NORMAL AS PER REF B737 33-51-06-960-805.;[02] VERIFIED BATTERY REPLACEMENT AND OP TEST ON TTG8Q00NNRKS
